| Model Number |
401772 |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
Type of Reportable Event
Serious Injury
Event or Problem Description
During the procedure, a tamponade occurred due to the catheter being too stiff.No additional information is available at this time.
Additional Manufacturer Narrative
Additional information revealed the initial mdr for this event was reported under the incorrect mfr report # and manufacturing site.Corrected manufacturing site information has been provided in g1.The correct mfr number is 2182269.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported tamponade remains unknown.
Additional Manufacturer Narrative
Correction: health effect impact code.